Too hot?

Hello everyone, I've lucky enough to be have been given a private prescription for Liothyronine (5mcg in the morning and 5mcg afternoon) and have been doing great on it since 4th July. I'm like a new woman! I'm also on 150mcg of Levo. I'm now on holiday in the south of France but am not coping with the heat all. I'm sweating profusely and wilting and biting the head of my poor hubby. It's 28-30C, so it's not overly warm. I think the Levo is too much with the T3 and is causing this (I had previously been over medicated with Levo and had similar heats). I think I need to cut it down to 100mcg to lose these heats. Any advice please? I'm really desperate. Our apartment doesn't have aircon which is a killer. (Also apologies if this post sounds like a first world problem, but I'd hoped my new meds would've helped).

3 Replies
oldestnewest

Dervla123,

You'll get quicker relief if T3 is causing you to overheat if you stop taking the T3. It will take a week for T4 level to drop if you reduce T4 dose but 2-3 days if you stop T3.

10mcg T3 is equivalent to 30mcg T4 so a 50mcg reduction is too much unless you are overmedicated on 150mcg.

Try cutting it down and see how you feel. You probably don't need that much levo as you're taking T3. If you don't feel any better - or feel worse - you can always put it back up again. :)

It was 32.5 in the shade here in France yesterday. I have never liked the heat but it seems worse since I had my thyroid removed. I seem to be short tempered which I never was before.

You may also like...